# SDR AALA20101202TUL11

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT HAS DAMAGE TO FORWARD EDGE OF EXTERIOR DOOR SILL 24 INCHES AND 28 INCHES FROM TOP.  INSTALLED FILLERS DOUBLER AND TRIPLER AS PER SRM 53-05-00 FIG 80.
